# SDR SWAA2022102060780

- Difficulty date: October 18, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 37,971 hours, 23,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD L/H EMERGENCY LIGHTS BATTERY PACK FAILED CAPACITY CHECK / [01] REMOVED AND REPLACED BATTERY PACK PER M/M 33-51-06.
